MathSciNet Relay Station
MathSciNet bibliographic data
MR2460538 47A10 (47A53)
Chen, Xiaoling; Zhang, Shifang; Zhong, Huaijie On the filling in holes problem for operator matrices. Linear Algebra Appl. 430 (2009), no. 1, 558–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement